Open Access
Translator Disclaimer
2014 Consecutive Rosochatius Deformations of the Garnier System and the Hénon-Heiles System
Baoqiang Xia, Ruguang Zhou
Abstr. Appl. Anal. 2014(SI67): 1-8 (2014). DOI: 10.1155/2014/275450

Abstract

An algorithm of constructing infinitely many symplectic realizations of generalized sl(2) Gaudin magnet is proposed. Based on this algorithm, the consecutive Rosochatius deformations of integrable Hamiltonian systems are presented. As examples, the consecutive Rosochatius deformations of the Garnier system and the Hénon-Heiles system as well as their Lax representations, are obtained.

Citation

Download Citation

Baoqiang Xia. Ruguang Zhou. "Consecutive Rosochatius Deformations of the Garnier System and the Hénon-Heiles System." Abstr. Appl. Anal. 2014 (SI67) 1 - 8, 2014. https://doi.org/10.1155/2014/275450

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022068
MathSciNet: MR3193497
Digital Object Identifier: 10.1155/2014/275450

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI67 • 2014
Back to Top